# SDR 98ZZZM385

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3165 - CREW REPORTED A VERY STRONG BURNING SMELL/SULPHUR SMELL IMMEDIATELY AFTER GEAR UP, AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, ALSO OPERATIONAL CHECKS WERE PERFORMED WITH ENGINES RUNNING AT DIFFERENT POWER SETTINGS AND ENVIROMENTALS ON USING DIFFERENT SETTINGS AND LOADS WITH NO DEFECTS NOTED ON ANY SYSTEM.  AIRCRAFT RELEASED FOR SERVICE.  (M)
